| Model Number |
2447-0007 |
| Medical Device Problem Codes |
Crack (1135); Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
No product will be returned per customer.The customer complaint could not be confirmed because the product was not sequestered for failure investigation.The root cause of this failure was not identified.Patient demographics requested however not provided by the customer.
Event or Problem Description
The customer reported that the smartsite burette infusion set cracked at the "blue hub" and leaked tpn shortly after the infusion was initiated.It was reported by the rn that the infant did not receive tpn due to the event.There was no report of adverse effects reported by the customer.The event occurred in the nicu.